# SDR 375PA0009

- Difficulty date: January 14, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 42,708 hours, 36,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Several emergency exit lights out.  Repaired wiring on lights per WDM Chpt. 20.  Ops chk OK.
